MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 12FR EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 12FR EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884715122E
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the tube had a leak and they verified it via the breakage of the union of the key.The patient was a male under the age of one.He was in the hospital with a medical diagnosis of mixed chronic malnutrition, neurogenic dysphagia and dilatated heart disease.Per additional information received, there was no medical intervention required.There was no patient injury reported."breakage of the union of the key" refers to the tube rupturing.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) file was reviewed, and no discrepancy was found according to the issue reported.Sample analysis could not be performed since no photos or physical sample was available for evaluation.The complaint will be reopened if sample is received at a later date.Since the sample has not been received for evaluation, the reported issue could not be confirmed.However, a corrective and preventive action has been initiated to address the issue.
 
Additional Manufacturer Narrative
Added fluid leak code to section h6.Medical device problem code.

Brand Name
GSTRO FEED TBE W/Y PRT 12FR EN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15792617
Report Number9612030-2022-03463
Device Sequence Number5747069
Product Code KNT
UDI-Device Identifier10884521661622
UDI-Public10884521661622
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884715122E
Device Catalogue Number8884715122E
Device Lot Number2118108764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer10/24/2022
10/24/2022
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date11/30/2022
12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexMale